MathSciNet Relay Station
MathSciNet bibliographic data
MR1896042 47A57 (30E05 47B25 47B50)
Alpay, D.; Dijksma, A.; Langer, H. On the Loewner problem in the class $\bold N_\kappa$. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2057–2066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement